Notre Dame Journal of Formal Logic

The deduction theorem in ${\rm S}4,$ ${\rm S}4.2$, and ${\rm S}5$.

J. Jay Zeman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 8, Number 1-2 (1967), 56-60.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093956245

Zentralblatt MATH identifier
0189.28201

Mathematical Reviews number (MathSciNet)
MR0235993

Digital Object Identifier
doi:10.1305/ndjfl/1093956245

Subjects
Primary: 02.27

Citation

Zeman, J. Jay. The deduction theorem in ${\rm S}4,$ ${\rm S}4.2$, and ${\rm S}5$. Notre Dame Journal of Formal Logic 8 (1967), no. 1-2, 56--60. doi:10.1305/ndjfl/1093956245. http://projecteuclid.org/euclid.ndjfl/1093956245.


Export citation